# SDR DALA2016012600646

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 40,876 hours, 34,676 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER FITTING BUSHING FOR JACK SCREW ATTACH BOLTS AND SLEEVES FOUND DAMAGED.  REMOVED BUSHING AND CLEANED BORES IAW SWG 9911846.  REAMED BUSHINGS TO FIT.
